# SDR HNAA2025043000257

- Difficulty date: March 19, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F034884  LH LOWER SEAT TRACK #3 CORRODED.  BLENDED TO REMOVE CORROSION ON LH LOWER SEAT TRACK #3 IAW EMB 145 SRM 51-10-03. UPON EVALUATION, MEASURED AND FOUND BLENDED AREAS ON LH LOWER SEAT TRACK #3 TO BE WITHIN ALLOWABLE LIMITS IAW  EMB145 SRM 53-00-11AD. APPLIED ALOIDINE TREATMENT TO BLENDED AREAS AS REQUIRED IAW EMB145 CPM 51-21-04. NO DEFECTS NOTED
